# SDR CA050719004

- Difficulty date: April 25, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 19,145 hours
- Engine: Pwa S3H1G
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C3FS1241
- Condition: Cracked
- Location: Fuselage
- Part time: 19,178 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BULKHEAD AT STN 427 FOUND BADLY CRACKED.
